Publikace ÚTF

Kundt spacetimes minimally coupled to scalar field

Tahamtan, T.; O. Svítek, O.

We derive an exact solution belonging to the
Kundt class of spacetimes both with and without a cosmological constant that are minimally coupled to a free massless
scalar field. We show the algebraic type of these solutions
and give interpretation of the results. Subsequently, we look
for solutions additionally containing an electromagnetic field
satisfying nonlinear field equations
typ:article
journal:Eur. Phys. J. C
volume:77
pages:384
year:2017
files:
tahamtan_svitek-epjc(2017)77_384.pdf (546.1 kB)

Tato stránka byla vygenerována: 2017-11-21 23:15 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page